Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

$\alpha $-stable random walk has massive thorns

Tom 138 / 2015

Alexander Bendikov, Wojciech Cygan Colloquium Mathematicum 138 (2015), 105-129 MSC: 60G50, 31B15. DOI: 10.4064/cm138-1-7

Streszczenie

We introduce and study a class of random walks defined on the integer lattice $\mathbb {Z} ^d$—a discrete space and time counterpart of the symmetric $\alpha $-stable process in $\mathbb {R} ^d$. When $0< \alpha <2$ any coordinate axis in $\mathbb {Z} ^d$, $d\geq 3$, is a non-massive set whereas any cone is massive. We provide a necessary and sufficient condition for a thorn to be a massive set.

Autorzy

  • Alexander BendikovInstitute of Mathematics
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail
  • Wojciech CyganInstitute of Mathematics
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek